# SDR AMTA200300141

- Difficulty date: January 24, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 438 - AT LEVEL OFF FOR CRUISE RIGHT FUEL QUANTITY INDICATOR WENT BLANK.  HAD LOWER STATUS MESSAGE 'FUEL QUANTITY INDICATOR'.  FUEL QUANTITY TEST OK.  PERFORMED FIM 28-41-00 FIG 104, NO FAULTS FOUND, OK FOR SERVICE. (M)
